MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7336-24
Medical Device Problem Codes Material Separation (1562); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter occupation: pharmacy supervisor, oncology.
 
Event or Problem Description
Information was received that a smiths medical cadd administration set was infusing blinatumomab for a patient for approximately four hours when the set broke.The patient has been receiving this infusion for several months and noted they did not get the set "stuck on anything".No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information received by smiths medical that there was a patient present but no clinical injury.Reported that the patient had to return to clinic to have a new bag made which resolved the issue.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9227283
Report Number3012307300-2019-04397
Device Sequence Number2409243
Product Code FPA
UDI-Device Identifier10610586027291
UDI-Public10610586027291
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2023
Device Model Number21-7336-24
Device Catalogue Number21-7336-24
Device Lot Number3674591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD INFUSION PUMP